# SDR MWEA98909

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Bent
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAPVANE INBOARD EDGE IS GOUGED UP TO RIVET HOLE AND EDGE IS BENT.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
